# SDR 96ZZZM100

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushings
- Condition: Worn
- Location: Elev Tab
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, H

## Discrepancy

FLT NR 5824 - TPA - VIBRATIONS IN CONTROLS DURING CLIMB AND DESCENT, DEACTIVATED YAW DAMPER.  REPLACED ELEVATOR TAB BUSHINGS.  FUNCTIONAL TEST FLT PASSED.  (M)
